# SDR QMLA2017102817116

- Difficulty date: October 28, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N335AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7040
- Aircraft time: 3,247 hours, 9,471 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AROUND FOUR MINUTES INTO A FLIGHT, THE CREW NOTICED AND SMELLED A STRONG ODOR.  OBSERVED A HAZE IN THE ACFT. THE CREW NOTIFIED THE PILOT AND HE IMMEDIATELY RETURNED TO BASE.
